# SDR DXTA2010020803973

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 2,724 hours, 1,788 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: MS288892
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MLG RETRACTION, GEAR SLOW TO RETRACT. IN TRANSIT, UNLOCK LIGHT IS ON & GREEN LIGHTS EXTINGUISH. GREEN LT MLG LIGHT CAME BACK ON & NOISE HEARD FROM NOSE WHILE MLG REMAINED UNRETRACTED. UPON INITIAL MLG HANDLE RETRACTION, SOLENOID BRIEFLY PREVENTED MOVEMENT BEFORE ALLOWING MOVEMENT TO RETRACT POSITION DESPITE BEING IN WOW CONDITION.  FOUND NLG STRUT LOW, UPPER CHAMBER AT 245 PSI SPEC IS 240 PSI. LOWER CHAMBER AT 0 PSI, SPEC IS 40 PSI.  R & R LOWER CHAMBER SERVICE VALVE IAW MM 32-20-01, SERVICED NLG STRUT IAW MM 32-20-00.  FOUND NLG SQUAT SWITCH OUT OF ADJUST.  SWITCH 3/4 TURN PAST ENGAGEMENT, SPEC IS 3, RIGGED NLG SQUAT SWITCH IAW MM, GEAR SWINGS, OPS GOOD IAW MM 32-00-00.
